# SDR YENA2023021400171

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR36 VERTICAL STRG FLOOR BEAM 4 ZONE 1. THE CRACK DIRECTION IS 12 O'CLOCK. REF: ARM W/O 2022-453/1 N/R 2022-676216; REF: ARM W/O 2022-453/1 NR 2022-676216 PERFORMED REPAIR LOCATED ON Y-254 (BEAM 4) ZONE 1, VERTICAL STIFFENER AT FR36 IAW EC #A23-034-01 AND EA # 53-0635-22 REV O (COVER PLUS PARTS 1-2) AND AIRBUS RDAF 81158021/003/2022#A. AIRBUS APPROVED THIS REPAIR AS A CATEGORY A AND NOT FURTHER INSPECTION IS REQUIRED. TOOL USED SMALL HOLE GAGES P/N: 154-901, S/N: AE-412976, DUE DATE: SEP-05-2023 AND ELECTRONIC MICROMETER P/N: 293-344-30, S/N: 71735394, DUE DATE: NOV-23-2023. TOOL USED: CALIPER P/N: 500-197-30 S/N: A21041924 DUE DATE: SEP-24-2023. TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X11290U021704 DUE DATE FEB-01-23. PRECISION RADIUS GAGES P/N: 2204A3; S/N: AE-408651; DUE DATE: FEB-04-2023.
